On the minimum of the unit lattice
Journal de Théorie des Nombres de Bordeaux, Tome 3 (1991) no. 2, pp. 377-380.
@article{JTNB_1991__3_2_377_0,
     author = {Kessler, Volker},
     title = {On the minimum of the unit lattice},
     journal = {Journal de Th\'eorie des Nombres de Bordeaux},
     pages = {377--380},
     publisher = {Universit\'e Bordeaux I},
     volume = {3},
     number = {2},
     year = {1991},
     doi = {10.5802/jtnb.57},
     zbl = {0755.11034},
     mrnumber = {1149804},
     language = {en},
     url = {jtnb.centre-mersenne.org/item/JTNB_1991__3_2_377_0/}
}
Volker Kessler. On the minimum of the unit lattice. Journal de Théorie des Nombres de Bordeaux, Tome 3 (1991) no. 2, pp. 377-380. doi : 10.5802/jtnb.57. https://jtnb.centre-mersenne.org/item/JTNB_1991__3_2_377_0/

[1] Buchmann, Zur Komplexität der Berechnung von Einheiten und Klassenzahlen algebraicher Zahlkörper, Habilitationsschrift Düsseldorf (1987).

[2] Buchmann, Kessler, Computing a reduced lattice basis from a generating system, to appear.

[3] Dobrowolski, On a question of Lehmer and the number of irreducible factors of a polynomial, Acta arithmetica 34 (1979), 391-401. | MR 543210 | Zbl 0416.12001

[4] SchinzelZassenhaus, A refinement of two theorems of Kronecker, Mich. Math. J. 12 (1965), 81-84. | MR 175882 | Zbl 0128.03402

[5] , Smyth On the product of the conjugates outside the unit circle of an algebraic integer, Bull. London Math. Soc. 3 (1971), 169-175. | MR 289451 | Zbl 0235.12003